# SDR VNAA202107051113

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 15,570 hours, 14,127 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 4007
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 15,570 hours, 14,127 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO 36C IN CLT, CREW DECLARED EMERGNENCY DUE TO PITCH FEEL CAUTION MESSAGE. EMERGENCY VEHICLES WERE ROLLED, EMERGENCY WAS CANCELLED AFTER LANDING. AIRCRAFT WAS NOT OVERWEIGHT. MAINTENANCE IS CURRENTLY INSPECTING AIRCRAFT PRIOR TO RETURN TO REVENUE SERVICE. / REMOVED AND REPLACED #1(LH) LINEAR PITCH-FEEL ACTUATOR IAW CRJ 900 AMM 27Âˆ’31Âˆ’23Âˆ’000/400Âˆ’801. OPS TEST GOOD.
